# SDR 07FDEA03297

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB7525501
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO SNRM N00486, CORROSION WAS DETECTED AFTER REMOVAL OF NR 3 PYLON AFT MOUNTING BEARING.  COMPLIED WITH FEDEX EA NR 1-5410-112388, TITLE: NACELLES AND PYLONS, NR 3 PYLON AFT MOUNT BEARING HOUSING BORE, INTERIM (24 MONTHS) REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
